# SDR AMW78340

- Difficulty date: July 10, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1013644661
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVING, CREW CLOSED PAX DOOR CABLE IN DOOR. WHEN CREW TRIED TO REOPEN DOOR INTERNAL DOOR CABLE BROKE.  MAINTENANCE REMOVED AND REPLACED THE DOOR CABLE.  WHEN MAINTENANCE WAS REPAIRING THE DOOR THEY FOUND CABIN DOOR ANNUNC SWITCH BROKEN.  SYSTEM WAS DEFFERED IAW MEL 52-1 AND AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE BROKEN DOOR SWITCH AND REPAIRED SEVERAL WIRES. OPS CHECKED NORMAL.  ALL WORK WAS DONE IAW BMM 52-70-00 AND 20-00-00.
